# SDR UALA2010061402073

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 25,530 hours, 11,391 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 PRESSURE AT 1750 AS REPORTED BY CREW.   O2 SERVICED EARLIER TODAY. PERFORM VISUAL AND AUDIBLE CHECK OF O2 CONNECTORS AT BOTTLE. CHECKED SECURITY OF ALL 4 CREW O2 MASKS.  FOUND LEAK IN THE 1ST OBSERVERS OXYGEN-MASK STOWAGE-BOX.  WILL NEED STOWAGE BOX (UAL PCN 649-0376). CAPPED OFF LINE TO STOWAGE BOX AND NO FURTHER LEAKS NOTED. OK TO CF STOWAGE BOX INOP TO ORD FOR REPLACEMENT.  REPLACED STOWAGE BOX, LEAK CK'D GOOD.
